Covering theorems for Artinian rings

A. Borbély, V. Bovdi, B. Brindza, T. Krausz

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The covering properties of Artinian rings which depend on their additive structure only, are investigated.

Original languageEnglish
Pages (from-to)323-329
Number of pages7
JournalPublicationes Mathematicae
Volume51
Issue number3
Publication statusPublished - 1997
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Covering theorems for Artinian rings'. Together they form a unique fingerprint.

Cite this